# SDR MASA200700806

- Difficulty date: November 15, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 14,213 hours, 13,746 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7180 PHL - FLAPS FAIL AT 12 DEGREES.  C/W PART A.
